# SDR DALA2022121408111

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 90,306 hours, 41,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED CONDITION INDICATORS DOOR 1R KNOCKLE KNOCKER INOPERATIVE.CLEANED POPOUT INDICATOR, KNUCKLE KNOCKER.
